Gros, Michel
Sur le 𝒟-module associé au complexe des cycles proches et ses variantes p-adiques
Rendiconti del Seminario Matematico della Università di Padova, Tome 112 (2004) , p. 77-95
Zbl 1167.14307 | MR 2109953
URL stable : http://www.numdam.org/item?id=RSMUP_2004__112__77_0

Bibliographie

[1] P. Berthelot, Cohomologie rigide et théorie des D-modules, Lecture Notes in Maths, 1454 (1990), pp. 80-124. MR 1094848 | Zbl 0722.14008

[2] P. Berthelot, Cohérence différentielle des algèbres de fonctions surconvergentes, C. R. Acad. Sci., Paris, Série I, 323, n. 1 (1996), pp. 35-40. MR 1401625 | Zbl 0871.14014

[3] P. Berthelot, Finitude et pureté cohomologique en cohomologie rigide, Inv. Math., 128 (1997), pp. 329-377. MR 1440308 | Zbl 0908.14005

[4] P. Berthelot, D-modules arithmétiques I. Opérateurs différentiels de niveau fini, Ann. scient. Ec. Norm. Sup., t. 29 (1996), pp. 185-272. Numdam | MR 1373933 | Zbl 0886.14004

[5] P. Berthelot, Introduction à la théorie arithmétique des D-modules, Astérisque, 279 (2002), pp. 1-80. MR 1922828 | Zbl 1098.14010

[6] F. J. Calderon-Moreno, Logarithmic differential operators and logarithmic de Rham complexes relative to a free divisor, Ann. Sci. ENS, 32, no. 5 (1999), pp. 701-714. Numdam | MR 1710757 | Zbl 0955.14013

[7] F. J. Calderon-Moreno - L. Narváez-Macarro, The module Df s for locally quasi-homogeneous free divisors, Compositio Math., 134, n.1, (2002), pp. 59-74. MR 1931962 | Zbl 1017.32023

[8] B. Chiarellotto, Rigid cohomology and invariant cycles for a semi-stable log scheme, Duke Math. J., 97, n. 1 (1999), pp. 155-169. MR 1682272 | Zbl 0985.14009

[9] D. Cox - J. Little - D. O'Shea, Ideals, varieties and algorithms, UTM Springer. Second edition (1996). Zbl 0861.13012

[10] P. Deligne, La conjecture de Weil. II, Publ. Math. Inst. Hautes Etud. Sci., 52 (1980), pp. 137-252. Numdam | MR 601520 | Zbl 0456.14014

[11] M. Gros - L. Narváez-Macarro, Cohomologie évanescente p-adique: calculs locaux, Rend. Sem. Mat. Univ. Padova, 104 (2000), pp. 71-90. Numdam | MR 1809351 | Zbl 1167.14309

[12] C. Huyghe, Un théorème de comparaison entre les faisceaux d'opérateurs différentiels de Berthelot et de Mebkhout-Narvaez-Macarro, J. Algebraic Geometry, 12 (2003), pp. 147-199. MR 1948688 | Zbl 1053.14015

[13] O. Hyodo, On the de Rham-Witt complex attached to a semi-stable family, Compos. Math., 78, n. 3 (1991), pp. 241-260. Numdam | MR 1106296 | Zbl 0742.14015

[14] O. Hyodo - K. Kato, Semi-stable reduction and crystalline cohomology with logarithmic poles, Périodes p-adiques, Astérisque, 223 (1994), pp. 221-268. MR 1293974 | Zbl 0852.14004

[15] K. Kato, Crystals with log poles and limit Hodge structures in the positive and mixed characteristics, Notes manuscrites (1988).

[16] P. Maisonobe - Z. Mebkhout, Le théorème de comparaison pour les cycles évanescents, Proceedings du CIMPE, A paraitre.

[17] B. Malgrange, Polynômes de Bernstein-Sato et cohomologie évanescente, Astérisque, 101-102 (1983), pp. 243-267. MR 737934 | Zbl 0528.32007

[18] Z. Mebkhout - L. Narváez-Macarro, Sur les coefficients de De RhamGrothendieck des variétés algébriques, Lecture Notes in Maths, 1454 (1990), pp. 267-308. MR 1094858 | Zbl 0727.14011

[19] A. Mokrane, La suite spectrale des poids en cohomologie de Hyodo-Kato, Duke Math. J., 72 (1993), pp. 301-337. MR 1248675 | Zbl 0834.14010

[20] L. Narváez-Macarro, Division theorem over the Dwork-Monsky-Washnitzer completion of polynomial rings and Weyl algebras, in Rings, Hopf algebras and Brauer groups. Lect. Notes in Pure and Appl. Math. (Marcel Dekker), 197 (1998), pp. 175-191. MR 1615789 | Zbl 0944.13018

[21] C. Sabbah, D-modules et cycles évanescents (d'après Malgrange et Kashiwara), Travaux en cours n. 24 (conférence de la Rábida 1984) (1987), pp. 53-98. MR 907935 | Zbl 0623.32013

[22] M. Saito, Modules de Hodge polarisables. Publ. of the RIMS. Kyoto Univ., 24 (1988), pp. 849-995. MR 1000123 | Zbl 0691.14007

[23] J. Steenbrink, Limits of Hodge structures, Inv. Math., 31 (1976), pp. 229-257. MR 429885 | Zbl 0303.14002

[24] J. Steenbrink - S. Zucker, Variation of mixed Hodge structure. I, Inv. Math., 80 (1985), pp. 489-542. MR 791673 | Zbl 0626.14007

[25] S. Zucker, Variation of mixed Hodge structure. II , Inv. Math., 80 (1985), pp. 543-565. MR 791674 | Zbl 0615.14003